Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 357, Number 2

All articles in this issue are freely accessible.

On the complexity of the integral closure
Bernd Ulrich and Wolmer V. Vasconcelos.
Trans. Amer. Math. Soc. 357 (2005), 425-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095616
Quantum cohomology of partial flag manifolds
Anders Skovsted Buch.
Trans. Amer. Math. Soc. 357 (2005), 443-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095617
A tracial quantum central limit theorem
Greg Kuperberg.
Trans. Amer. Math. Soc. 357 (2005), 459-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095618
On the behavior of the algebraic transfer
Robert R. Bruner, Lê M. Hà and Nguyên H. V. Hung.
Trans. Amer. Math. Soc. 357 (2005), 473-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095619
Moduli of suspension spectra
John R. Klein.
Trans. Amer. Math. Soc. 357 (2005), 489-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095620
Discrete Morse functions from lexicographic orders
Eric Babson and Patricia Hersh.
Trans. Amer. Math. Soc. 357 (2005), 509-534
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2095621
Knot theory for self-indexed graphs
Matías Graña and Vladimir Turaev.
Trans. Amer. Math. Soc. 357 (2005), 535-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095622
Stein’s method and Plancherel measure of the symmetric group
Jason Fulman.
Trans. Amer. Math. Soc. 357 (2005), 555-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095623
Analysis on products of fractals
Robert S. Strichartz.
Trans. Amer. Math. Soc. 357 (2005), 571-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095624
On structurally stable diffeomorphisms with codimension one expanding attractors
V. Grines and E. Zhuzhoma.
Trans. Amer. Math. Soc. 357 (2005), 617-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095625
Dynamical systems disjoint from any minimal system
Wen Huang and Xiangdong Ye.
Trans. Amer. Math. Soc. 357 (2005), 669-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095626
Finite time blow-up for a dyadic model of the Euler equations
Nets Hawk Katz and Natasa Pavlovic.
Trans. Amer. Math. Soc. 357 (2005), 695-708
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095627
The relationship between homological properties and representation theoretic realization of artin algebras
Osamu Iyama.
Trans. Amer. Math. Soc. 357 (2005), 709-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095628
On the Cohen-Macaulay modules of graded subrings
Douglas Hanes.
Trans. Amer. Math. Soc. 357 (2005), 735-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095629
The Dirichlet problem for harmonic maps from Riemannian polyhedra to spaces of upper bounded curvature
Bent Fuglede.
Trans. Amer. Math. Soc. 357 (2005), 757-792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095630
A note on the hyperbolic 4–orbifold of minimal volume
Ruth Kellerhals.
Trans. Amer. Math. Soc. 357 (2005), 793-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The Aronsson-Euler equation for absolutely minimizing Lipschitz extensions with respect to Carnot-Carathéodory metrics
Thomas Bieske and Luca Capogna.
Trans. Amer. Math. Soc. 357 (2005), 795-823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095631
A theta function identity and its implications
Zhi-Guo Liu.
Trans. Amer. Math. Soc. 357 (2005), 825-835
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095632
Harnack inequalities for non-local operators of variable order
Richard F. Bass and Moritz Kassmann.
Trans. Amer. Math. Soc. 357 (2005), 837-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2095633
American Mathematical Society